Imperial College London


Faculty of Natural SciencesDepartment of Mathematics

Professor of Pure Mathematics



j.nicaise CV




629Huxley BuildingSouth Kensington Campus






Nicaise J, Ottem JC, 2021, Tropical degenerations and stable rationality, Duke Mathematical Journal, ISSN:0012-7094

Jonsson M, Nicaise J, 2020, Convergence of p-adic pluricanonical measures to Lebesgue measures on skeleta in Berkovich spaces, Journal De L'école Polytechnique. Mathématiques, Vol:7, ISSN:2429-7100, Pages:287-336

Nicaise J, Shinder E, 2019, The motivic nearby fiber and degeneration of stable rationality, Inventiones Mathematicae, Vol:217, ISSN:0020-9910, Pages:377-413

Nicaise J, Payne S, 2019, A tropical motivic Fubini theorem with applications to Donaldson-Thomas theory, Duke Mathematical Journal, Vol:168, ISSN:0012-7094, Pages:1843-1886

Bultot E, Nicaise J, 2019, Computing motivic zeta functions on log smooth models, Mathematische Zeitschrift, Vol:295, ISSN:0025-5874, Pages:427-462

More Publications